# SDR 9503549852

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE.  ALSO, FOUND A WORN CABLE SLIDER BLOCK AND LATCH LOCK ARM.  REPLACED THE BLOCK AND ARM AND RERIGGED THE TAILCONE.  CHECKED OK.
